On finite rank perturbations of definitizable operators

Jussi Behrndt, Tomas Azizov, Carsten Trunk

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)1161-1169
JournalJournal of mathematical analysis and applications
Volume339
Publication statusPublished - 2008

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

On finite rank perturbations of definitizable operators. / Behrndt, Jussi; Azizov, Tomas; Trunk, Carsten.

In: Journal of mathematical analysis and applications, Vol. 339, 2008, p. 1161-1169.

Research output: Contribution to journalArticleResearchpeer-review

@article{88a7a52f667c4eed91036078700b59b7,
title = "On finite rank perturbations of definitizable operators",
author = "Jussi Behrndt and Tomas Azizov and Carsten Trunk",
year = "2008",
language = "English",
volume = "339",
pages = "1161--1169",
journal = "Journal of mathematical analysis and applications",
issn = "0022-247X",
publisher = "Academic Press",

}

TY - JOUR

T1 - On finite rank perturbations of definitizable operators

AU - Behrndt, Jussi

AU - Azizov, Tomas

AU - Trunk, Carsten

PY - 2008

Y1 - 2008

M3 - Article

VL - 339

SP - 1161

EP - 1169

JO - Journal of mathematical analysis and applications

JF - Journal of mathematical analysis and applications

SN - 0022-247X

ER -